# SDR T17A201709294024

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N491TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK564
- Aircraft time: 6,263 hours, 4,706 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, PF CALLED FOR GEAR DOWN BEFORE LANDING CHECK AND AFTER GEAR PLACED IN DOWN POSITION, THE RIGHT HALF LANDING GEAR LIGHT DID NOT ILLUMINATE. PM CALLED FOR CHECKLIST, CONSULTED MAINTENANCE AND OPS. APPROACH WAS BROKEN OFF AND DELAY VECTORS REQUESTED WHILE GOING THROUGH CHECKLIST.  AFTER ALL CHECKLIST COMPLETED, DECLARED EMERGENCY. LANDING UNEVENTFUL.  MAINTENANCE  REPLACED THE BULB IN THE INDICATOR, AND OPS CHECKED SATISFACTORY.
